# SDR 9519982285

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285US
- Make and model: Boeing 727251
- Aircraft serial: 21324
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Flex Line
- Condition: Bboken
- Location: Nr 3 Strut
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING THROUGH 2000 MSL ON TAKEOFF, THE NR 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO MEM AND LANDED WITHOUT INCIDENT.  REPLACED BROKEN FLEX LINE.  OPERATIONAL CHECK OK.
